# SDR AT9900155

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inop
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE L-2 DOOR DID NOT ILLUMINATE WHEN TESTED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ABOVE L-2 DOOR PER B737 MM 33-51-01, OPS CHECKED GOOD.
